MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-S
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Manufacturer was informed that on (b)(6) 2023, a perceval plus valve size s was implanted and upon coming off of pump, valve appeared to have buckled onto itself in the echo.It was reported that the valve was too large for the annulus.As such, the valve was explanted, and a stented valve was implanted.Reportedly, patien'ts annulus was 19.8 per the ct analysis report.As reported, patient ultimately was placed on ecmo.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA  V5J 5M1
MDR Report Key18387807
Report Number3019892983-2023-01024
Device Sequence Number2699031
Product Code LWR
UDI-Device Identifier00896208000795
UDI-Public(01)00896208000795(240)PVF-S(17)270317
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2023
Report Date (Section F) 11/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-S
Device Catalogue NumberPVF-S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/26/2023
Device Age8 MO
Event Location Hospital
Date Report to Manufacturer11/26/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/22/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown